Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Splenda and migraines.
avatar
Tearny posted:


I use two packages of Splenda a day. Has anyone noticed an increase in migraines from it?
Reply
 
avatar
DUKE MEDICINE
Timothy Collins, MD responded:
I haven't had any patients report this (yet). I have had some patients have headaches from aspartame, and some from the other artificial sweeteners.

This varies a lot from patient to patient, and you really need to keep a food and headache diary to sort this out.
 
avatar
penguie responded:
to be safe I have cut out all artificial sweeteners as I know I am sensitive to them (sooo painful cuz I love diet cream soda!)


Helpful Tips

Headache relief
I get headaches on a regular basis and they are due to my neck and upper back being tight and sore. I was taking over the counter medicine ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center